# SDR SWAA2021042341323

- Difficulty date: January 12, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE;LAV FITTING AREA CORRODED INBD SIDE STA.947 LBL 50 WL 208 / REMOVED CORROSION AND VERIFIED LIMITS ON FLOOR STRUCTURE STA. 947 LBL 50 WL 208. ORIGINAL T= .180 MATERIAL LOSS = .050 REMAINING .0130 OUT OF LIMITS IAW SRM 53-70-51-1A-1 T-CAP REPAIR WAS ACCOMPLISHED ON NRC Y247552 P/N 147A5504-29
